TITLE

Potassium iodide

PUB. DATE
January 2012
SOURCE
Reactions Weekly;1/28/2012, Issue 1386, p31
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes the case of a 74-year-old man who experienced insomnia and gastrointestinal intolerance following treatment with a saturated solution of potassium iodide for sporotrichosis.
ACCESSION #
73810121

 

Related Articles

  • Potassium iodide.  // Reactions Weekly;8/6/2011, Issue 1363, p34 

    The article describes the case of a 14-year-old girl who experienced diarrhoea, nausea and headache during treatment with potassium iodide in satured solution for the treatment of cutaneous sporotrichosis.

  • Iopromide/ioxitalamate sodium/potassium iodide.  // Reactions Weekly;9/8/2007, Issue 1168, p18 

    The article presents a case of a 71-year-old woman who developed iodide mumps after she was exposed to ioxitalamate sodium, iopromide, and potassium iodide. The woman was exposed to potassium iodide to confirm iodine hypersensitivity. Based on the article, she had no significant history of...

  • Potassium iodide.  // Reactions Weekly;Mar2014, Vol. 1490 Issue 1, p30 

    The article presents a case report of a 63-year-old woman who developed iododerma while receiving potassium iodide.

  • Potassium iodide/terbinafine.  // Reactions Weekly;Jun2015, Vol. 1557 Issue 1, p196 

    The article presents a case study of a 72-year-old male patient who developed a flu-like adverse reaction as well as abnormal renal functions during his consumption of potassium iodide and terbinafine to treat his subcutaenous phaeohyphomycosis.

  • Potassium iodide.  // Reactions Weekly;Mar2015, Vol. 1541 Issue 1, p215 

    An abstract of the article "Iododerma: A rare reaction to SSKI for hyperthyroidism," by M. David and colleagues is presented.

  • Potassium iodide/iodine.  // Reactions Weekly;Apr2015, Vol. 1545 Issue 1, p198 

    The article discusses a study published in the October-December 2014 issue of "Revista Medico-Chirurgicala a Societatii de Medici si Naturalisti din Iasi" that examined a case of exacerbated thyrotoxicosis due to Jod-Basedow effect following treatment with potassium iodide/iodine (Lugol solution).

  • Potassium iodide overdose.  // Reactions Weekly;5/2/2009, Issue 1250, p32 

    The article describes the case of an 11-year-old boy who developed prominent facial oedema following an erroneous overdose of potassium iodide for the treatment of lymphocutaneous sporotrichosis. The boy experienced an episode of severe oedema of his eyelids, hoarseness, dacryorrhoea and...

  • Iodine/potassium iodide.  // Reactions Weekly;Jul2014, Vol. 1509 Issue 1, p20 

    The article presents a case study of a 76-year-old woman who experienced debilitating left-sided embolic stroke after being treated with iodine and potassium iodide.

  • Potassium iodide/spironolactone.  // Reactions Weekly;Apr2015, Vol. 1546 Issue 1, p164 

    The article presents case report of a patient who developed nausea and dizziness after receiving potassium iodide for prophylaxis.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics